# SDR EY2R9600157

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech D35
- Propeller: Beech 215*
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 2153192
- Condition: Cracked
- Location: Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE BEARING RACE CRACKED
